# SDR KCSA2024042513

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 21,391 hours, 2,993 cycles
- Engine: Ge GE90110B1
- Engine time: 21,391 hours, 2,993 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Part number: UNKNOWN
- Condition: False Activation
- Location: Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT CIRCUIT R2 STATUS MESSAGE. NO ACTIVE STATUS OR EXISTING FAULTS. PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST IAW B777 AMM 26-11-00. ALL CHECKS GOOD. FIRE LOOP 2 ENGINE RIGHT. NO ACTIVE STATUS OR EXISTING FAULTS. PERFORMED ENGINE FIRE DETECTION OPERATIONAL TEST IAW B777 AMM 26-11-00. ALL CHECKS GOOD.
